I know some symptoms are more common, and some only a few get. I don't have restless leg syndrome, it's in my upper body. It was just at night time, But it turning out to be all the time. Is this a common problem?
I have terrible tremors, and vision problems. Then I started falling, so now I have to use a cane. I have jumpy muscles all the time, all over the place.
I am really glad to see others have this problem. I have developed such serious tremors and muscle twitching. It is difficult to walk and has also created difficulty with speech. I haven't been able to write or type.
Hi David I have tremors in my hands so bad it cost me my jop as a pharmacy tech. I went to my Dr. and complained and she increased my Lyrica to 4 in the morning and 4 at night. This is 600 mg. which is the most you can take. Since than I now have blurry vision after a half hr on computor or phone. Eye Dr. said I have dry eye,gave me drops said try for week. Well week is almost over and no change. I believe Lyrica is dangerous for sight but cant covince my Drs.
David, Tylenol pm can cause your body to feel restless. Try taking just one 25 mg at night. Sometimes too much of a good thing can give you a rebound effect.